On a family of binary completely transitive codes with growing covering radius (bibtex)
by Rifà, Josep and Zinoviev, Victor A.
Reference:
On a family of binary completely transitive codes with growing covering radius (Rifà, Josep and Zinoviev, Victor A.), In Discrete Mathematics, volume 318, 2014.
Bibtex Entry:
@article{rifa_family_2014-1,
	title = {On a family of binary completely transitive codes with growing covering radius},
	volume = {318},
	number = {1},
	journal = {Discrete Mathematics},
	author = {Rifà, Josep and Zinoviev, Victor A.},
	year = {2014},
	pages = {48--52}
}
Powered by bibtexbrowser